# SDR DHL2007746511

- Difficulty date: August 13, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT FLIGHTSTAR FOR A "C" CHECK, FUSE BS 303.9 FRAME AT LT WALKWAY BEAM HAS EXFOLIATED CORROSION WL 143.  CUT OUT DAMAGED AREA OF FRAME AT LT WALKWAY BEAM NWW AREA BS 303.9 WL 143 IAW B727 SRM 51-10-4 FIG 5.  FABRICATED AND INSTALLED DOUBLER REPAIRS IAW B727 SRM 53-10-2 FIG 1, 53-10-4 FIG 5.  MAT USED .063 7075-T6 9.5" BY 4.5" PO NR 9005314 AND .050 7075-0 7" BY 5" BY 1" PO NR 7229266 HT TREATED TO T6 CONDITION IAW FAS ENG REPORT NR 2-37153-801 REV A (DAMAGE CUTOUT 7" BY 5" BY 1").  ALL PARTS AND AREA TREATED AND PRIMED IAW B727 SRM 51-10-02.
